# SDR DALA2017100507294

- Difficulty date: September 28, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 112 hours, 116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISPATCH MESSAGE FOR THE EMERGENCY LIGHTS APPEARED.  REPLACED THE EPSU 102WL3.
